# SDR DL76L071271

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 79,470 hours, 12,107 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 285T004953
- Part serial: D00489
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STATUS MSG, FLAP/SLAT ELECTRIC DISPLAYED.  REMOVED AND REPLACED FSEU PER MM.  BITE CHK OK.  RAN FLAPS ALL OK.  POWER TRANSFERRED, ALL OK.
